| Model Number |
102812-81A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user reported of hospitalization due to legionnaires disease.The incident is not related to eversense system.
Event or Problem Description
Senseonics was made aware of an incident where user reported of hospitalization due to legionnaires disease.The incident is not related to eversense system.